MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL¿¢ POSTERIOR STABILIZED MONOBLOCK TIBIAL COMPONENT; PROSTHESIS, KNEE

ZIMMER TMT TRABECULAR METAL¿¢ POSTERIOR STABILIZED MONOBLOCK TIBIAL COMPONENT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Pain (1994); Loss of Range of Motion (2032); Swelling (2091)
Date of Event 02/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: 00587806535, patella, lot # 63538625.42500806801, femoral component, lot # 63597279.Multiple mdr reports were filed for this event, please see associated reports: 3005751028-2019-00036.
 
Event or Problem Description
It was reported that approximately 2 years post implantation, the patient was revised due to pain, stiffness, instability, limited rom, and swelling.X-rays noted tibial cut was in significant varus.During the revision procedure, heterotopic ossification, poly wear, and loosening of the femoral component were noted.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
The reported event was confirmed by review of the provided medical records.The medical records identified that approximately 5 months post implantation, the patient began to experience pain due to playing golf frequently.Approximately 1 year post op, the patient had a fall and experienced pain and swelling.Office notes dated 3 months post fall demonstrated that the patient had antalgic gait for the left leg.X-ray review identified that the tibial component appeared to be in varus and surgeon noted tibial cut was in significant varus.Patient underwent a revision approximately 21 months post implantation due to pain.During the revision, the patella was found worn and the femoral component loose and heterotopic bone removed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TRABECULAR METAL¿¢ POSTERIOR STABILIZED MONOBLOCK TIBIAL COMPONENT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key9239584
Report Number3005751028-2019-00037
Device Sequence Number18870762
Product Code MBH
UDI-Device Identifier00889024309814
UDI-Public(01)00889024309814
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K031462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Model NumberN/A
Device Catalogue Number00588605712
Device Lot Number62047573
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer03/23/2020
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight102